# SDR YENA2018081005485

- Difficulty date: October 1, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N789JB
- Make and model: Airbus A320-232
- Aircraft serial: 4612
- Aircraft time: 32,015 hours, 10,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, REF HAECOSO# 440516 NR# 32183 EMERGENCY EXIT  LIGHT EPSU 13WL FAILS TEST; REF HAECO SO# 440516 NR# 32183 REMOVED AND REPLACED EPSU 13WL BATTERY PACK IAW A320 AMM 33-51-38-020-051-A AND 33-51-38-420-050-A OPS TEST OF THE EPSU CHECKS GOOD IAW AMM 33-51-00-710-001-A. SUPPLEMENTAL INFORMATION TO FOLLOW.
